# SDR DLM90071553

- Difficulty date: November 24, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT DENTED LEADING EDGE NEAR CENTER.  REPAIRED RT WING NR 2 SLAT L/E IAW MD-90 SRM 57-20-05D FIG 4 VOL 1, ON N/R 6600-0002 AT HMV-2 IN OKC.
